Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Amann, Herbert (2001). Elliptic operators with infinite-dimensional state spaces. J. Evol. Equ., 1(2):143-188.

Amann, Herbert; Weber, Frank (2001). On a quasilinear coagulation-fragmentation model with diffusion. Adv. Math. Sci. Appl., 11(1):227-263.

Amann, Herbert; Hess, Peter (1979). A multiplicity result for a class of elliptic boundary value problems. Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 84(1-2):145-151.

This list was generated on Wed May 22 14:36:54 2019 CEST.